# SDR CA011029001

- Difficulty date: October 14, 2001
- Submitted: December 12, 2001
- Operation: General aviation
- Make and model: Emb EMB-110P1
- Engine: Pwa PT6A34
- System (JASC): 3210 · Main Landing Gear
- Part: Ball Joint
- Part number: 14445
- Condition: Damaged
- Location: Torque Link
- Stage of operation: LD
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

(CAN) ON ROLL OUT FOLLOWING LANDING THE BALL JOIINT ASSEMBLEY PULLED OUT OF THE UPPER TORQUE LINK. THIS CAUSED THE RIGHT MAIN WHEEL TO TURN 180 DEGREES. REPAIRS REQUIRED THE REPLACEMENT OF BOTH THE UPPER TORQUE LINK AND THE BALL JOINT ASSEMBLY
